How does one discontinue omeprazole without painful gastric reaction?

Question is Closed Report Mark as Favorite

Answers (1)

21 May 2010

If indigestion is still a problem then you will experience discomfort once you stop omeprazole. If the indigestion has resolved and perhaps you are changing your diet (avoiding foods which brought on indigestion), changing lifestyle factors (such as weight loss perhaps, if you are overweight) then stopping omeprazole shouldn't cause any discomfort.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Could omeprazole be causing tiny uclers on my tongue?

They are small but very sore and causing me concern, is it possible that its a side effect of omeprazole capsules? i have been booked for a biopsy to ...

1 answer 30 Nov 2010

How long before I feel relief while taking omeprazole?

After taking my first omeprazole, then eating breakfast, I experienced the same painful heartburn and sore stomach area. Does it take a while to ...

3 answers 8 Nov 2011

What are peoples experiences of omeprazole 20mg for indegestion and reflux?

IvE been prescribed 20mg omeprazole once a day for 4 weeks only . I went to my dr as just recently ive suffered with heartburn twice id neever had it ...

0 answers 8 Apr 2013

My insurance wont cover Omeprazole anymore?

After years of taking Omeprazole now my insurance wont pay for it. Is there an alternative drug? Do I have to be weaned off of Omeprazole?

3 answers 23 Aug 2013

Questions about taking omeprazole,amoxicillin,and clarithromycin and side affects?

I was diagnosed with H.Pylori disease . My doctor started me on Omeprazole before I was diagnosed. I feel dizzy , nauseous, stomach pains, fatigue ...

0 answers 22 Jun 2014